# SDR R61A2018072460821

- Difficulty date: July 16, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N868RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000131
- Aircraft time: 28,028 hours, 20,649 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 17087562001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND CORROSION FWD OF FR 87 BETWEEN STR 27R-28R INTERCOSTAL JUST AFT OF WATER DRAIN MAST CORRODED. MX REMOVED AND REPLACED PN 170-87562-001 IAW SRM 51-40-08, 51-40-02, 53-23-01. AC REMAINS IN IND FOR COMPLETION.
